Publication
Title
Hierarchical models in insurance
Author
Language
English
Source (journal)
Mitteilungen / Schweizerische Vereinigung der Versicherungsmathematiker; Association suisse des actuaires. - Bern, 1989 - 1995
Publication
Bern : Stämpfli , 1990
ISSN
1022-5617 [print]
2297-9662 [online]
Volume/pages
1 (1990) , p. 1-11
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identifier
Creation 26.11.2012
Last edited 15.07.2021
To cite this reference